# SDR SWIA200414161

- Difficulty date: November 19, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 3,501 hours, 3,139 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 45 DEGREES SELECTED AIRPLANE ROLLS TO THE LEFT.  FLAPS FAIL AND FLAPS DEGRADED MESSAGE.  REMOVED AND REPLACED SKEW SENSOR ON RIGHT OUTBAORD FLAP OUTBOARD ACTUATOR IAW CRJ MM 27-51-15.  OPERATIONAL CHECK GOOD.  P/N 601R59014-1, S/N R431.
